RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 18, Issue 2  

Discrete and Computational Geometry


An algorithm for cartographic generalization that preserves global topology
V. V. Alexeev, V. G. Bogaevskaya, M. M. Preobrazhenskaya, A. Yu. Ukhalov, H. Edelsbrunner, O. P. Yakimova
5
Bayesian model selection and the concentration of the posterior of hyperparameters
N. P. Baldin, V. G. Spokoiny
13
Steiner ratio for the Hadamard surfaces of curvature at most $k<0$
E. A. Zavalnyuk
35
Properties of the Bayesian parameter estimation of a regression based on Gaussian processes
A. A. Zaytsev, E. V. Burnaev, V. G. Spokoiny
53
The type of minimal branching geodesics defines the norm in a normed space
I. L. Laut, Z. N. Ovsyannikov
67
Methods of computational topology for the analysis of dynamics of active regions of the Sun
N. G. Makarenko, D. B. Malkova, M. L. Machin, I. S. Knyazeva, I. N. Makarenko
79
$k$-neighborly faces of the Boolean quadric polytopes
A. N. Maksimenko
95
The common face of some $0/1$-polytopes with NP-complete nonadjacency relation
A. N. Maksimenko
105
Estimates for the Steiner–Gromov ratio of Riemannian manifolds
V. A. Mishchenko
119
Enumeration of irreducible contact graphs on the sphere
O. R. Musin, A. S. Tarasov
125
Computation of the longest segment of a given direction in a simplex
M. V. Nevskii
147
An open family of sets that have several minimal fillings
Z. N. Ovsyannikov
153
The Steiner and Gromov–Steiner ratios and Steiner subratio in the space of compacta in the Euclidean plane with Hausdorff distance
Z. N. Ovsyannikov
157
The Steiner subratio of five points on a plane and four points in three-dimensional space
Z. N. Ovsyannikov
167
Probabilistic properties of topologies of finite metric spaces' minimal fillings
V. N. Salnikov
181
A method for solving the $p$-adic Kolmogorov–Feller equation for an ultrametric random walk in an axially symmetric external field
O. M. Sizova
197
Selection of a metric for the nearest neighbor entropy estimators
E. A. Timofeev
209
Фундаментальная и прикладная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020